MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/s0002-9394(98)00344-4

Медицинская библиотека · American journal of ophthalmology · 1999

Fingertip dermatitis in an ophthalmologist caused by proparacaine.

Liesegang T J, Perniciaro C

Клинический случайСтатьяПеревод в очереди

Аннотация

PURPOSE: To report the late diagnosis of allergic response to proparacaine hydrochloride in an ophthalmologist.

METHOD: Case report. In a 49-year-old practicing ophthalmologist, the history, clinical findings of fingertip dermatitis, skin pathology, and skin patch testing are described.

RESULTS

Proparacaine, as the initiating agent, took almost 3 years to identify because of the unusual pattern of allergy. We explored numerous treatment options before identifying and removing the offending agent.

CONCLUSIONS

Ophthalmologists may be exposed to proparacaine on a daily basis. This unique report heightens the awareness of this rare work-related complication.

Для цитирования: Liesegang T J, Perniciaro C. Fingertip dermatitis in an ophthalmologist caused by proparacaine.. American journal of ophthalmology. 1999. DOI: 10.1016/s0002-9394(98)00344-4.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.